# SDR SWIA201229260

- Difficulty date: January 13, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 22,494 hours, 19,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS NEAR MAIN CABIN DOOR, 3 EXTERNAL EMERGENCY LIGHTS ARE OUT.  (FLT 5422)  RELAMPED EMERGENCY LIGHTS.
